Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes erctile dysfunction? - Online Doctor Chats

Date : 08-Apr-2014
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hi
Doctor:
Please proceed with your query
User:can u please suggest me some ways ormedicine to controlthyroidlevel
User:i have attached my reports
Doctor:I'm very sorry ma'am but i cannot see the attachments. Are you sure they got uploaded properly?
User:hi
User:plz check now
Doctor:Ok. great that time it worked
Doctor:can you give me a few minutes to go through these results
User:yes
Doctor:So I see that your TSH (thyroid stimulating hormone) is high but the T3 levels and T4 Levels are within normal range
User:yes
Doctor:Have you noticed any symptoms? What made you get these tests?
User:sir i was facing ED problem from last 2-3 months
User:so i one doctor told me to go for these tests
User:am 29 male
User:ok
Doctor:ok
User:i have started morning walk,willit be ok, r shall i start some medicine also
User:colesthrol level is also on higher side
Doctor:well, the thyroid tests show the need for starting thyroid medications. I would consult your primary doctor as soon as you can
User:ok
User:any another suggestion
Doctor:I am not one to start on thyroid medications unless i absolutely have too. So take the results to the doctor and discuss. Many a time, they will avoid medications and retest in a few months
User:right
User:is the main cause forED
User:?
Doctor:The walking is a very good idea to control your cholesterol, and even stimulate the thyroid. So start that as soon as you can
User:i have started it from last 10-15 days
Doctor:Hypothyroidism in men can certainly cause ED. But so can things like obesity and poor bloodflow. So when finding out the cause of ED. It is best to get a head to toe exam from your doctor
Doctor:Excellent. For your cholesterol, you may wish to talk to your doctor about starting a prescription medication called a STATIN.
User:ok
Doctor:There are many on the market and they have various god and bad points. But studies show they are very effective in the long term
Doctor:good* and bad points
User:ok
User:so i should consult a doctor 1st
User:ok thanks
Doctor:Yes, absolutely. Go to your primary doctor and show these results
User:ok,
User:really thanks
User:have a nice day
Doctor:Do you have any more queries?
User:am not able to conclude this topis
User:for ED i have visited one of doctors on this site also
Doctor:i'm sorry?
User:sir am saying , i have shared all reports here, but not able to conclude the matter
User:i need to visit doctor
User:okay i will do that
Doctor:ED is a very complicated issue with many different causes. I think it would be better if you went to the doctor and spoke face to face
User:really thanks, i will go for walk
User:ok sir,
User:right thanks
User:have a nice time
Doctor:Thanks for visiting me here. Bye for now.
User:bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor